# SDR IXXA2022111400001

- Difficulty date: November 14, 2022
- Submitted: November 14, 2022
- Operation: Air carrier
- Aircraft: N499AZ
- Make and model: Boeing 767323
- Aircraft serial: 29432
- Aircraft time: 86,391 hours, 14,534 cycles
- System (JASC): 5411 · Nacelle/Pylon, Frame/Spar/Rib
- Part: Frame
- Part number: 2242318623
- Condition: Cracked
- Location: Nr 2 Nacelle
- Part time: 86,391 hours, 14,534 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#2 ENGINE OUTBOARD CORE COWL AFT LOWER INTERNAL CORNER ATTACH ANGLE AND TRIANGLE GUSSET MISSING RIVETS SHEARED.
